# SDR EIA990168

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT BS 1480 BULKHEAD AND STRINGER INTERFACE WERE FOUND CRACKED AT STRINGER 34.  REPAIRED BULKHEAD AND STRINGER INTERFACE.  (M)
